Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, I have some questions :) ! *I'm on a low dose (20-40 mg) and I have been on accutane for about 4-5 months. Didn't have cystic acne but a lot of pimples that left acne marks and wont go away with any other treatment.. 
1: Have any of you tried anything that could remove or just reduce red marks/hyperpigmentation while ON accutane? 
:) 

2: my skin tend to blush up and get red, especially my nose and cheeks which make my acne marks look worse, I have started using a gentle moisturizer without perfume, parabens etc, but my face is still red and blushing when I have applied it, does it fade after a longer time using moisturizer or :) ?

3: I still have some whiteheads on my right cheeks which wont go away and some blackheads on my nose, is this normal that it wont go away after so long? :)  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×